Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1977, Volume 17, Number 5, Pages 1311–1315 (Mi zvmmf5973)  

Scientific communications

A method of constructing sets of attainability for linear control systems with phase constraints

S. B. Ognivcev

Moscow

Full text: PDF file (571 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1977, 17:5, 210–214

Bibliographic databases:

UDC: 518:519.3:62-50
MSC: Primary 93B03; Secondary 93C05, 93C15
Received: 24.07.1975
Revised: 25.06.1976

Citation: S. B. Ognivcev, “A method of constructing sets of attainability for linear control systems with phase constraints”, Zh. Vychisl. Mat. Mat. Fiz., 17:5 (1977), 1311–1315; U.S.S.R. Comput. Math. Math. Phys., 17:5 (1977), 210–214

Citation in format AMSBIB
\Bibitem{Ogn77}
\by S.~B.~Ognivcev
\paper A method of constructing sets of attainability for linear control systems with phase constraints
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1977
\vol 17
\issue 5
\pages 1311--1315
\mathnet{http://mi.mathnet.ru/zvmmf5973}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0456697}
\zmath{https://zbmath.org/?q=an:0407.49021}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1977
\vol 17
\issue 5
\pages 210--214
\crossref{https://doi.org/10.1016/0041-5553(77)90025-8}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf5973
  • http://mi.mathnet.ru/eng/zvmmf/v17/i5/p1311

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:155
    Full text:149
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021